# SDR COMA0760010

- Difficulty date: January 6, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 29,848 hours, 27,688 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5662 - DURING CLIMB THRU APPROX FL 180 LEFT REV UNLOCK MESSAGE CAME ON.  FOLLOWED QRH AND RETURNED BACK TO PHF AND LANDED SAFELY.  INSPECTED LEFT T/R AND STOW, DEPLOY AND THROTTLE LOCKOUT SWITCHES.  ALL CHECKED GOOD.  OPS CHECKED T/R, OPS CHECK GOOD.
